# SDR UPS205017

- Difficulty date: November 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N213UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21341
- System (JASC): 5751 · Ailerons
- Part: Hinge Pin
- Part number: 65217387
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND LEFT WING I/B AILERON FWD, LOWER BALANCE PANEL HINGE PIN IS CORRODED.  REMOVED CORRODED HINGE PIN, INSTALLED NEW HINGE PIN IAW 27-10-21.
